# SDR FDEA201411163712

- Difficulty date: November 16, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL STATION 1561 - 1661 RBL 8 - 249, NR N00591, FOUND SEAT TRACK FLANGE IS EXFOLIATED AT RBL 27.50 AT STATION 1563. 
BLENDED AREA IAW SRM 53-70-00. ORG MAT=.080", MAT LOSS=.080" REMAINING=.000".  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00,FIG 5,SHEET 2. SEAT TRACK AT STA 1563,RBL 27.50.   FABRICATED NEW SEAT TRACK USING P/N 60-10964 BATCH# 0002064395 IAW SRM 53-70-00,FIG1   SHEET 3, FABRICATED SPLICE HAT USING 60-7158/7075-T6511,BATCH#0001366488 AND SPLICE   PLATE USING 7075-T6 .050" BATCH # 0002646460 IAWSRM53-70-00 FIG1 SHEET 4. REMOVED AND   REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1, SHEETS 3&4. MAJOR REPAIR
